# SDR REXA2025051400585

- Difficulty date: March 22, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319 FRAME IS CORRODED BETWEEN STGR26L AND STGR26R.   INSTALLED NEW FRAME AT FS319 (P/N:SH670-31355-1S) BETWEEN STR23R AND STR21L IAW CRJ700 SRM 51-42-06-001-001-A01
